# SDR DALA2022111807428

- Difficulty date: November 16, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 133,248 hours, 19,145 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bushing
- Condition: Grooved
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 178 AFT TRUNNION BUSHING HAS GROOVES WORN INTO FWD UPPER SURFACE. CORRECTIVE ACTION: SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION (2498458)
